# SDR DALA2018042752868

- Difficulty date: April 24, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 62,845 hours, 23,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP UPPER SURFACE REPAIR DOUBLER IS CHAFED AT OTBD CORNER. REMOVED DAMAGED REPAIR AND ACCOMPLISHED A PERMANENT REPAIR IAW SRM 57-53-01, REPAIR 1, 51-70-10 GENERAL, 51-70-10, REPAIR 4, AND 51-10-06, REPAIR 1.
